Welcome back to the golden days of television... Your home for Classic TV Shows, Theme Songs, DVDs & more!
The Classic TV Database
Classic TV Shows
Welcome to classic-tv.com!
Latest TV News


CBS delays 'The Millers' premiere a week for 'Big Bang Theory' episode

Date July 29, 2013

By Tim Kenneally

LOS ANGELES (TheWrap.com) - CBS has pushed back the series premiere for its new comedy "The Millers" by a week to make room for a second new episode of "The Big Bang Theory" following that show's season premiere, the network said Monday.

The series premiere of "The Millers," which had originally been scheduled for September 26 at 8:30, will now air October 3 at 8:30.

"The Millers," which stars Will Arnett, follows newly divorced reporter Nathan, whose mother moves in with him when her own 43-year marriage to his father ends.

The network also announced that its new comedy "We Are Men" will premiere September 30 at 8:30 p.m.

Read the full premiere schedule below.

Wednesday, September 18 8:00-9:30 PM SURVIVOR (27th edition premiere)

Sunday, September 22 8:00-11:00 PM, ET 65TH PRIMETIME EMMY® AWARDS

Monday, September 23 8:00-9:00 PM HOW I MET YOUR MOTHER (9th season premiere) 9:00-9:30 PM 2 BROKE GIRLS (3rd season premiere) 9:30-10:00 PM MOM (Series debut) 10:00-11:00 PM HOSTAGES (Series debut)

Tuesday, September 24 8:00-9:00 PM NCIS (11th season premiere) 9:00-10:00 PM NCIS: LOS ANGELES (5th season premiere) 10:00-11:00 PM PERSON OF INTEREST (3rd season premiere

Wednesday, September 25 9:00-10:00 PM CRIMINAL MINDS (9th season premiere) 10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, September 26 8:00-8:30 PM THE BIG BANG THEORY (7th season premiere) 8:30-9:00 PM THE BIG BANG THEORY (original episode) 9:00-9:30 PM THE CRAZY ONES (Series debut) 9:30-10:00 PM TWO AND A HALF MEN (11th season premiere) 10:00-11:00 PM ELEMENTARY (2nd season premiere)

Friday, September 27 8:00-9:00 PM UNDERCOVER BOSS (5th season premiere) 9:00-10:00 PM HAWAII FIVE-0 (4th season premiere) 10:00-11:00 PM BLUE BLOODS (4th season premiere)

Saturday, September 28 10:00-11:00 PM 48 HOURS (26th season premiere)

Sunday, September 29 7:00-8:00 PM 60 MINUTES (46th season premiere) 8:00-9:00 PM THE AMAZING RACE (23rd edition premiere) 9:00-10:00 PM THE GOOD WIFE (5th season premiere) 10:00-11:00 PM THE MENTALIST (6th season premiere)

Monday, September 30 8:30-9:00 PM WE ARE MEN (Series debut)

Thursday, October 3 8:30-9:00 PM THE MILLERS (Series debut)

News is syndicated from TVGuide.com. © TV Guide | Classic-tv.com does not take credit for this content.